Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Some remarks on path independence in the small in plasticity


Author: J. W. Dougill
Journal: Quart. Appl. Math. 33 (1975), 233-243
DOI: https://doi.org/10.1090/qam/99663
MathSciNet review: QAM99663
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99663
Article copyright: © Copyright 1975 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website